# SDR RAAA99B2065

- Difficulty date: November 24, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N832RV
- Make and model: Boeing 727-22C
- Aircraft serial: 19098
- System (JASC): 3520 · Passenger Oxygen System
- Part: Pbe
- Part number: 4566M37B042NM
- Condition: Open
- Location: Cabin
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD RT CABIN OVERHEAD BIN PBE INDICATOR PROTRUDING.  REPLACED PBE DUE POUCH VACUUM LOST.
